# SDR SWIA200312377

- Difficulty date: September 9, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 19,680 hours, 18,282 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Malfunctioned
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT/ESCAPE HATCH WILL NOT OPEN FROM OUTSIDE HANDLE.  (DISCOVERED DURING ROUTINE INSPECTION) REMOVED AND REPLACED COCKPIT ESCAPE HATCH OUTER HANDLE DUE TO CORROSION IAW MM 52-22-03.  OPS CHECK GOOD .
